An Omitting Types Theorem with an Application to the Construction of Generic Structures.
Mathematica Scandinavica, Tome 33 (1973), pp. 46-54 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MS2_1973__33_166311,
     author = {H. Simmons},
     title = {An {Omitting} {Types} {Theorem} with an {Application} to the {Construction} of {Generic} {Structures.}},
     journal = {Mathematica Scandinavica},
     pages = {46--54},
     year = {1973},
     volume = {33},
     zbl = {0277.02012},
     url = {http://geodesic.mathdoc.fr/item/MS2_1973__33_166311/}
}
TY  - JOUR
AU  - H. Simmons
TI  - An Omitting Types Theorem with an Application to the Construction of Generic Structures.
JO  - Mathematica Scandinavica
PY  - 1973
SP  - 46
EP  - 54
VL  - 33
UR  - http://geodesic.mathdoc.fr/item/MS2_1973__33_166311/
ID  - MS2_1973__33_166311
ER  - 
%0 Journal Article
%A H. Simmons
%T An Omitting Types Theorem with an Application to the Construction of Generic Structures.
%J Mathematica Scandinavica
%D 1973
%P 46-54
%V 33
%U http://geodesic.mathdoc.fr/item/MS2_1973__33_166311/
%F MS2_1973__33_166311
H. Simmons. An Omitting Types Theorem with an Application to the Construction of Generic Structures.. Mathematica Scandinavica, Tome 33 (1973), pp. 46-54. http://geodesic.mathdoc.fr/item/MS2_1973__33_166311/